See Alike in...

Alike App

Browser

Gilrod

753d

Whenever I stand up and walk a few steps, I get winded, dizzy, and lose my balance. Sometimes my legs get will get tingly and weak. Once I stand in place holding on to something and bending forward, it will pass after several minutes. I can then continue walking, but very unsteady on my feet. Does anyone have similar symptoms?

Top reply
    • MammaCookie

      699d

      Maybe I have a better doctor... i was given a great list of things to do and after a year of not being able to do much due to symptoms, I hardly notice them! I've had to work very very hard at it, but my fainting and dizziness hardly bothers me now. Just adding salt to food is useless. I started buying liquid IV, the drink powder, in bulk. I drink it everyday through out the day. Treat mental illness. Take medication if needed. Increase cardio exersice. Symptoms (light headed ness/fuzzy brain) start to increase after 5 days of not exersicing. Get sleep! Please sleep. Set timer, take melatonin, get a prescription if needed. Track your symptoms. Keep a notebook with you for 2 weeks. Notice exactly what is triggering your dizziness. How long were you sitting? Were you standing for a long time? Was it hot? Did you take a nap. Then you can start to pin point what not to do. If you can prevent the black outs, headaches, and leg tingles eventually when they do happen, it won't be so bad. It's like living life on a healthy balance beam. You should be super healthy anyway. It just stinks when you lose your balance for a few days.

    • MammaCookie

      699d

      Maybe I have a better doctor... i was given a great list of things to do and after a year of not being able to do much due to symptoms, I hardly notice them! I've had to work very very hard at it, but my fainting and dizziness hardly bothers me now. Just adding salt to food is useless. I started buying liquid IV, the drink powder, in bulk. I drink it everyday through out the day. Treat mental illness. Take medication if needed. Increase cardio exersice. Symptoms (light headed ness/fuzzy brain) start to increase after 5 days of not exersicing. Get sleep! Please sleep. Set timer, take melatonin, get a prescription if needed. Track your symptoms. Keep a notebook with you for 2 weeks. Notice exactly what is triggering your dizziness. How long were you sitting? Were you standing for a long time? Was it hot? Did you take a nap. Then you can start to pin point what not to do. If you can prevent the black outs, headaches, and leg tingles eventually when they do happen, it won't be so bad. It's like living life on a healthy balance beam. You should be super healthy anyway. It just stinks when you lose your balance for a few days.

    • animallover271

      737d

      I got diagnosed with orthostatic hypotension months ago but have had it for years before and experience these symptoms as well. one thing my doctor has recommended was to increase salt intake to help rise blood pressure

    • Laila11

      752d

      I feel it as soon as I stand up..and yep tingling and numbing pretty much everywhere, but mostly my lower legs & knees

    • Laila11

      752d

      I’ve had orthostatic hypotension for over 10 yrs. I get super lightheaded allllll the time & most of the time, I just grab on to something & wait for it to pass. If I don’t grab on to something, I faint. The dr told me to eat more salt & drink more water, but it doesn’t help me at all. It used to happen like once a month, but now it’s like 10 times a day

      • Gilrod

        752d

        @Laila11 My symptoms happen everyday when I stand up and take a few steps. Do you get winded or feel a tingling numbing sensation on you lower legs when it happens to you?

    • Parade

      752d

      Ask your doctor about orthostatic hypotension, try hydrating and salt and when you change positions do so slowly

      • Gilrod

        752d

        @Parade Thanks, I’ll try that… I was diagnosed with orthostatic hypotension, but my symptoms appear every time I stand up and take a few steps. I’ve been prescribed medications but doesn’t do much good. The only time I feel normal is when I’m sitting down but that’s not good either.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion